Ohio, 2006Tornadoes and Hail in Ohio, June 22, 2006
June 22, 2006 · NWS ILN · 26 events in 21 counties and zones
19 thunderstorm wind, 4 hail, 2 tornado, 1 lightning, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 10
- Property damage
- $166,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 22, 12:56 PM EST, 4 minutes earlier.
Area forecast discussion, Jun 22, 12:56 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 PM EDT THU JUN 22 2006
.AVIATION /18Z-18Z/...
PRIMARY IMPACTS TO AVIATION WILL BE CONVECTION THROUGH THE PERIOD.
LINE OF STORMS CURRENTLY OVER INDIANA WILL CONTINUE EASTWARD
THROUGH THE AFTERNOON AND EVENING. HAVE ATTEMPTED TO TIME LINE
THROUGH THE TERMINALS USING TEMPO GROUP AND WILL REFINE AS IT GETS
CLOSER. ALSO SEEING SOME STORMS DEVELOPING OUT AHEAD OF THE LINE
SO BROAD BRUSHED VCTS AND CB DESIGNATORS. EXPECT TO HAVE A BREAK
IN THE CONVECTION LATE IN THE EVENING AND INTO THE OVERNIGHT HOURS
ALTHOUGH THIS MAY ALLOW FOR SOME VISIBILITY RESTRICTIONS TO
DEVELOP IN MIST. MORE SHOWERS AND THUNDERSTORMS ARE EXPECTED
TOWARDS MORNING AND THEN CONTINUING INTO FRIDAY. HOWEVER THERE IS
MUCH UNCERTAINTY IN THE EVOLUTION OF THIS CONVECTION SO HAVE BEEN
FAIRLY GENERAL LATE IN THE FORECAST.
&&
.PREV DISCUSSION...
/ISSUED 1040 AM EDT THU JUN 22 2006/
SHORT TERM /REST OF TODAY/...
MORNING SOUNDING SHOWED AN UNSTABLE AIRMASS ABOVE THE STABLE
BOUNDARY LAYER. AND HAVE BEEN SEEING ISOLATED SHOWERS AND
THUNDERSTORMS ALONG A NARROW CORRIDOR IN THE MIDDLE OF THE
FORECAST AREA. SATELLITE INDICATES THAT MID LEVEL CONVECTIVE
CLOUDS HAVE SINCE DIMINISHED. AS STABLE LAYER MIXES OUT CUMULUS
WILL DEVELOP AND SOME STORMS MAY FORM. HOWEVER THE BETTER CHANCE
OF SHOWERS AND THUNDERSTORMS WILL BE LATER IN THE AFTERNOON AS
CONVECTIVE COMPLEX IN ILLINOIS APPROACHES THE REGION. HAVE MADE
SOME MINOR ADJUSTMENTS TO CLOUDS AND PRECIPITATION. PREVIOUS
TEMPERATURE AND DEW POINT FORECAST LOOKS REASONABLE AT THIS POINT.
SO WILL CONTINUE WITH HEAT ADVISORY IN THE SOUTH.
PREV DISCUSSION...
/ISSUED 434 AM EDT THU JUN 22 2006/
SHORT TERM /TODAY THROUGH SATURDAY/...
FA REMAINS WARM SECTORED THIS MORNING. SCT SHRA/TSRA STILL
FORMING ACRS THE NORTH ON THE H8 JET. THE 00Z NAM LOOKED TO HAVE A
GOOD HANDLE ON THE CONVECTION ATTM AND BLENDS WILL WITH PREVIOUS
FORECAST. GFS SEEMS TO SUFFER FOR CONVECTIVE FEED BACK AND FORMS
CLOSED SFC LOW IN THE MID MS VLY LATE TNGT. GFS THEN SWINGS THIS
LOW UP THE OHIO VALLEY FRI INTO SAT...KEEPING POPS HIGHS.
HOWEVER WILL FOLLOW THE NAM SOLUTION FOR THIS PACKAGE. H5 IMPULSE
PUSHES INTO THE REGION LATE THIS AFTN. CAPES CLIMB TO 1500-2500
J/KG WITH TD IN THE LOW 70S. FEEL THAT MOST OF THE PCPN WILL BE IN
THE AFTN...BUT CANT RULE SOMETHING OUT THIS MRNG,
CDFNT PUSHES THROUGH GREAT LAKES THIS AFTN AND INTO FA OVERNIGHT.
THIS SHOULD ENHANCE THE LIFT. LOOKS LIKE BEST POPS WILL BE TONIGHT
INTO FRI. FNT WILL STRADDLE THE FA AT 12Z FRI...BUT WILL CONTINUE
TO WORK SOUTH DURING THE DAY HAS SFC HIGH BUILDS INTO THE WRN
LAKES. FNT IS STILL IN NE KY AT 12Z SAT FOR HELD ONTO CHC POP INTO
SAT FOR THE SE.
FOLLOWED MAV/MET TEMPS FOR TODAY AND TONIGHT. ON FRIDAY WENT A
COMPROMISED BETWEEN THE WARM MAV AND COOL MET.
SITES
LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
ADJUSTED THE START OF SATURDAY NIGHT TO BLEND WITH THE SHORT TERM
FORECAST.
SITES
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FOR OHZ073-077>082-088 UNTIL 6 PM THURSDAY.
KY...HEAT ADVISORY FOR KYZ089>100 UNTIL 6 PM THURSDAY.
IN...HEAT ADVISORY FOR INZ075-080 UNTIL 6 PM THURSDAY.
&&
Hazardous weather outlook, Jun 22, 12:02 PM EST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
102 PM EDT THU JUN 22 2006
INZ050-058-059-066-073-074-OHZ026-034-035-042>046-051>056-060>065-
070>072-074-230945-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-
HOCKING-
102 PM EDT THU JUN 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS ACROSS WESTERN INDIANA EARLY THIS AFTERNOON WILL
PROGRESS INTO THE REGION THROUGH THE AFTERNOON.
A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS EVENING.
STORMS DURING THE AFTERNOON AND EVENING WILL BE STRONG TO SEVERE.
DAMAGING WINDS WILL BE THE MAIN THREAT WITH SOME LARGE HAIL ALSO
POSSIBLE.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
MORE THUNDERSTORMS WILL OCCUR ON FRIDAY. ONCE AGAIN SOME OF THE
THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE DAMAGING WINDS
AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND POSSIBLE AGAIN
THIS EVENING.
INZ075-080-KYZ089>100-OHZ073-077>082-088-230945-
OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-
GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-ROSS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
102 PM EDT THU JUN 22 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...
SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ACROSS WESTERN INDIANA EARLY THIS
AFTERNOON WILL BECOME MORE NUMEROUS AS THEY PROGRESS INTO THE
REGION THROUGH THE AFTERNOON.
A SECOND ROUND OF THUNDERSTORMS WILL BE POSSIBLE THIS EVENING.
STORMS DURING THE AFTERNOON AND EVENING WILL BE STRONG TO SEVERE.
DAMAGING WINDS WILL BE THE MAIN THREAT WITH SOME LARGE HAIL ALSO
POSSIBLE.
IN ADDITION...A HEAT ADVISORY IS IN EFFECT UNTIL 6 PM FOR HEAT
INDICES REACHING 100 TO 105 THIS AFTERNOON.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
MORE THUNDERSTORMS WILL OCCUR ON FRIDAY. ONCE AGAIN SOME OF THE
THUNDERSTORMS MAY BECOME STRONG ENOUGH TO PRODUCE DAMAGING WINDS
AND LARGE HAIL.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND POSSIBLE AGAIN
THIS EVENING.
In the hours before
Special weather statement, Jun 22, 11:51 AM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1251 PM EDT THU JUN 22 2006
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-222100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1251 PM EDT THU JUN 22 2006
...NUMEROUS SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...
HOT AND HUMID CONDITIONS ACROSS THE OHIO VALLEY HAVE CAUSED THE AIR
MASS TO BECOME VERY UNSTABLE. EARLY THIS AFTERNOON...A LINE OF
THUNDERSTORMS HAD ALREADY DEVELOPED AND WAS MOVING ACROSS WESTERN
INDIANA. THESE STORMS WILL IMPACT THE REGION THROUGH THE AFTERNOON.
ISOLATED STORMS MAY DEVELOP WELL OUT AHEAD OF THIS LINE AS WELL.
A SECOND ROUND OF THUNDERSTORMS COULD AFFECT THE REGION IN THE
EVENING AS STORMS BECOMING ORGANIZED IN THE MID MISSISSIPPI VALLEY
MOVE EAST THROUGH THE DAY.
CONDITIONS ARE FAVORABLE FOR DAMAGING WINDS AS WELL AS SOME LARGE
HAIL WITH THUNDERSTORMS BOTH THIS AFTERNOON AND THIS EVENING.
PEOPLE ACROSS WESTERN AND CENTRAL OHIO...SOUTHEAST INDIANA AND
NORTHERN KENTUCKY SHOULD REMAIN ALERT FOR CHANGING WEATHER
CONDITIONS. LISTEN TO NOAA ALL HAZARDS WEATHER RADIO OR YOUR
LOCAL MEDIA OUTLET FOR POSSIBLE SEVERE WEATHER WATCHES AND
WARNINGS.
Event by event
19 thunderstorm wind, 4 hail, 2 tornado, 1 lightning. Local standard time, as filed.
Lightning, Hocking
- When
- June 22, 1:00 PM EST
- Where
- Hocking County, Logan
- Injuries
- 10 direct, 0 indirect
- Reported by
- NEWSPAPER
- Coordinates
- 40.283, -84.150
Ten people were injured, one seriously, from a lightning bolt that struck the outdoor pavillion they were standing under. All ten people survived.
Thunderstorm Wind, Mercer
- When
- June 22, 1:45 PM EST to 1:53 PM EST
- Where
- Mercer County, Chattanooga
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.333, -83.467
Two machine sheds were heavily damaged, and several barns sustained roof damage. A few large trees were also downed.
Thunderstorm Wind, Franklin
- When
- June 22, 1:55 PM EST to 1:59 PM EST
- Where
- Franklin County, Gahanna
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.067, -82.400
Large tree limbs were downed.
Tornado, Mercer
- When
- June 22, 2:00 PM EST to 2:03 PM EST
- Where
- Mercer County, 3 mi E of Rockford
- Rating
- F0
- Path length
- 0.2 mi
- Path width
- 30 yd
- Property damage
- $20,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.133, -83.767
A small tornado briefly touched down near the intersection of US Route 127 and Shelley Road. A barn was destroyed and a few trees were knocked down.
Hail, Darke
- When
- June 22, 2:03 PM EST to 2:07 PM EST
- Where
- Darke County, Union City
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.267, -83.067
Thunderstorm Wind, Fairfield
- When
- June 22, 2:05 PM EST to 2:09 PM EST
- Where
- Fairfield County, Pickerington
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.683, -84.650
A few trees were knocked down.
Thunderstorm Wind, Darke
- When
- June 22, 2:13 PM EST to 2:16 PM EST
- Where
- Darke County, 3 mi W of Bradford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.117, -82.950
A trained spotter estimated a 60 mph wind gust.
Hail, Miami
- When
- June 22, 2:13 PM EST to 2:16 PM EST
- Where
- Miami County, Piqua
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.750, -84.533
A gust of 60 mph was estimated with the hail as well.
Thunderstorm Wind, Auglaize
- When
- June 22, 2:15 PM EST to 2:30 PM EST
- Where
- Auglaize County, St Marys
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $15,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 39.883, -82.750
Several houses sustained roof damage. Trees and power poles were downed in scattered locations from St Marys to Wapakoneta. A few semi trailers were blown over on Interstate 75 near Wapakoneta. This was caused by a possible downburst.
Tornado, Auglaize
- When
- June 22, 2:30 PM EST to 2:33 PM EST
- Where
- Auglaize County, Wapakoneta
- Rating
- F0
- Path length
- 0.1 mi
- Path width
- 20 yd
- Property damage
- $10,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.367, -83.767
A weak tornado touched down near the intersection of US Route 33 and Interstate 75. Several homes sustained roof damage from the tornado.
Thunderstorm Wind, Shelby
- When
- June 22, 2:30 PM EST to 2:38 PM EST
- Where
- Shelby County, Sidney
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 39.650, -84.283
Numerous trees and large limbs were downed across the northern half of the county. One tree fell on a vehicle and another on a house in Sidney, causing minor damage to both.
Thunderstorm Wind, Hardin
- When
- June 22, 2:34 PM EST to 2:44 PM EST
- Where
- Hardin County, Ada
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.150, -84.233
Two homes near the intersection of US Route 68 and State Route 81 sustained damage. One of the houses had its chimney blown off. The second house had roof tiles blown off of its garage. Several large tree limbs were downed.
Thunderstorm Wind, Logan
- When
- June 22, 2:43 PM EST to 2:45 PM EST
- Where
- Logan County, Bellefontaine
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.533, -84.083
A trained spotter estimated a 60 mph wind gust.
Thunderstorm Wind, Champaign
- When
- June 22, 2:47 PM EST to 2:57 PM EST
- Where
- Champaign County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.450, -84.583
Hail, Union
- When
- June 22, 2:55 PM EST to 3:03 PM EST
- Where
- Union County, Raymond
- Measured
- 1 in hail
- Property damage
- $4,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.583, -84.067
Trees were also knocked down across the northern part of the county.
Thunderstorm Wind, Delaware
- When
- June 22, 3:30 PM EST to 3:34 PM EST
- Where
- Delaware County, 2 mi S of Delaware
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.233, -84.267
Several tents were blown down at the Delaware County Fairgrounds. Trees were also downed.
Thunderstorm Wind, Preble
- When
- June 22, 3:31 PM EST to 3:34 PM EST
- Where
- Preble County, 3 mi N of Camden
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.767, -83.817
One home had its roof peeled off by the thunderstorm winds.
Thunderstorm Wind, Franklin
- When
- June 22, 3:34 PM EST to 3:38 PM EST
- Where
- Franklin County, 2 mi W of Westerville
- Measured
- 52 kt (60 mph) measured gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 39.350, -83.567
Trees were knocked down a mile or two south of the Polaris area.
Thunderstorm Wind, Licking
- When
- June 22, 3:40 PM EST to 3:44 PM EST
- Where
- Licking County, Newark
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.533, -84.383
Several trees and large limbs were downed.
Thunderstorm Wind, Preble
- When
- June 22, 3:50 PM EST to 3:54 PM EST
- Where
- Preble County, West Alexandria
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
A few trees were knocked down.
Thunderstorm Wind, Butler
- When
- June 22, 4:00 PM EST to 4:15 PM EST
- Where
- Butler County, Countywide
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $8,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.567, -84.200
Numerous trees were downed.
Thunderstorm Wind, Warren
- When
- June 22, 4:19 PM EST to 4:23 PM EST
- Where
- Warren County, Waynesville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.633, -84.767
Thunderstorm Wind, Greene
- When
- June 22, 4:22 PM EST to 4:26 PM EST
- Where
- Greene County, 3 mi S of Bellbrook
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.217, -84.800
Large tree limbs were knocked down in Sugarcreek Township.
Thunderstorm Wind, Montgomery
- When
- June 22, 4:23 PM EST to 4:27 PM EST
- Where
- Montgomery County, Miamisburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 40.683, -84.583
Trees and large limbs four to six inches in diameter were knocked down in Miami Township.
Thunderstorm Wind, Clermont
- When
- June 22, 4:34 PM EST to 4:38 PM EST
- Where
- Clermont County, 5 mi W of Goshen
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.133, -84.483
Several trees were downed in Miami Township.
Hail, Highland
- When
- June 22, 5:08 PM EST to 5:13 PM EST
- Where
- Highland County, Leesburg
- Measured
- 2 in hail
- Property damage
- $15,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 40.017, -82.867
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Ohio, June 22, 20062 injured · $2.2 million · F1 · 18 events
- Heat in California, June 22 to 30, 20061 death · 6 events
- Heat in Pennsylvania, June 22, 20061 death · 1 event
- Flash Flooding and Hail in Indiana, June 22, 20066 injured · $127,000 · 1 in hail · 43 events
- Dust Storm and Damaging Winds in Texas, June 22, 2006$2.2 million · 63 kt wind · 13 events
- Hail and Damaging Winds in Georgia, June 22, 2006$1.4 million · 1.75 in hail · 23 events
- Flash Flood and Damaging Wind in New Mexico, June 22, 2006$1.3 million · 52 kt wind · 2 events
- Hail and Damaging Winds in Indiana, June 22, 2006$199,000 · 1 in hail · 27 events
- Hail and Damaging Winds in Kentucky, June 22, 2006$150,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Virginia, June 22 to 23, 2006$197,000 · 1.75 in hail · 9 events
- Damaging Winds in Ohio, June 22, 2006$225,000 · 61 kt wind · 2 events
- Damaging Winds in Oklahoma, June 22, 2006$110,000 · 64 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515999, 5514528, 5514531, 5514526, 5514529, 5514532, 5514530, 5514533, 5515997, 5514527, 5514534, 5515998, 5515783, 5515782, 5515784, 5515785, 5515788, 5515786, 5515787, 5515990, 5515992, 5515993, 5515994, 5515991, 5515995, 5515996.